# SDR HAEA152

- Difficulty date: June 30, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 33,245 hours, 27,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: A23801101
- Part serial: 467
- Condition: Faulty
- Location: Mlg
- Part time: 33,245 hours, 27,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MSN LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MSN AND LANDED WITHOUT INCIDENT.
